MathSciNet Relay Station
MathSciNet bibliographic data
MR1992245 (2004g:62004) 62-02 (62G05 62G20)
Ghosh, J. K.; Ramamoorthi, R. V. Bayesian nonparametrics. Springer Series in Statistics. Springer-Verlag, New York, 2003. xii+305 pp. ISBN: 0-387-95537-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement